Journal article icon

Journal article

A proof of the (strengthened) Liar formula in a semantical extension of Peano Arithmetic

Actions


Access Document


Publisher copy:
10.1093/analys/60.1.1

Authors


Journal:
Analysis
Volume:
60
Issue:
265
Pages:
1-4
Publication date:
2000-01-01
DOI:
EISSN:
1467-8284
ISSN:
0003-2638
URN:
uuid:9809d6a4-502c-46af-b0f2-7deba1accdf3
Source identifiers:
353262
Local pid:
pubs:353262
Language:
English

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP